# SDR SWAA2017042013251

- Difficulty date: April 7, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERCOSTAL CRACKED BETWEEN BS 500 TO BS 500A, STR 26L.  R&R INTERCOSTAL IAW SRM AND DWG.
